# SDR FDEA202109302436

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,989 hours, 26,281 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: V96774
- Part serial: 18196917
- Condition: Faulted
- Location: Lt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM ON EXTENSION BETWEEN 0 AND 1 DEGREES.  FOLLOWED QRH PROCEDURE AND DECLARED EMERGENCY.  UNEVENTFUL LANDING.   FIM 27-51 FAULT TREE 809 FOLLOWED:  - FSEU #1 READOUT AT FLAPS 20 POSN RH 274.13 LH  253.59 - LT FLAP POSITION TRANSMITTER   REQUIRES  REPLACEMENT.  LH FLAP POSITION TX REPLACED IAW AMM 27-58-03-4, ADJUSTMENT AND TEST C/OUT IAW AMM   27-  58-01-5.
